# SDR USAABB03115

- Difficulty date: July 9, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 80330035
- Condition: Discharged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BWI - FOUND THE L1 DOOR ASSIST BOTTLE EMPTY DURING A WEEKLY CHECK.  MAINTENANCE REPLACED THE BOTTLE.  (M)
